Volume 8, August 2004
|Page(s)||102 - 114|
|Published online||15 September 2004|
Renormalization group of and convergence to the LISDLG process
Institute of Informatics, University of Debrecen, 4010 Debrecen, PF 12, Hungary; email@example.com.
Revised: 19 February 2004
The LISDLG process denoted by J(t) is defined in Iglói and Terdik [ESAIM: PS 7 (2003) 23–86] by a functional limit theorem as the limit of ISDLG processes. This paper gives a more general limit representation of J(t). It is shown that process J(t) has its own renormalization group and that J(t) can be represented as the limit process of the renormalization operator flow applied to the elements of some set of stochastic processes. The latter set consists of IGSDLG processes which are generalizations of the ISDLG process.
Mathematics Subject Classification: 60F17 / 60G10 / 62M10
Key words: LISDLG process / dilative stability / renormalization group / functional limit theorem / regularly varying function.
© EDP Sciences, SMAI, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.